# SDR AALA990782

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - FLT 108 - DURING CRUISE, EN ROUTE BOS-LHR, FIRST CLASS OVENS WERE SMOKING.  LANDED LHR WITHOUT INCIDENT.  CLEANED FIRST CLASS OVEN OF FOOD DEBRIS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
